MAUDE Adverse Event Report: SKELETAL DYNAMICS SKELETAL DYNAMICS; GEMINUS HOOK PLATE

SKELETAL DYNAMICS SKELETAL DYNAMICS; GEMINUS HOOK PLATE
Model Number GEMINUS Hook Plate
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hook plate detached from the geminus plate as seen in fluoroscopy.Devices involved in this product complaint were not returned for analysis.Records regarding hook plate, hpe screw and geminus plate from the last three lots manufactured were reviewed.They were found to meet our specifications.No other product complaint associated with this type of failure mode, "hook plate detached after procedure completion" have taken place in the last 12 months.The root cause associated with this product complaint appears to be a combination of geminus plate not properly positioned and hpe screw not fully secured.There is no concern regarding product in the field or inventory belonging to the same hook plate and hpe screw lot number.No facts or evidences were found to classify this product complaint as design or manufacturing related.No information was given on what they did with the broken piece and/or revision of surgery.
 
Event or Problem Description
A surgeon will be revising this disassociated hook plate from the geminus plating system.

Brand Name
SKELETAL DYNAMICS
Common Device Name
GEMINUS HOOK PLATE
Manufacturer (Section D)
SKELETAL DYNAMICS
7300 n. kendall drive
miami, fl
MDR Report Key10299814
Report Number3006742481-2019-00004
Device Sequence Number16316058
Product Code HRS
UDI-Device Identifier00841506101514
UDI-Public00841506101514
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182492
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGEMINUS Hook Plate
Device Catalogue NumberGMN-HP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;